| Model Number |
8888145044 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter after one week usage of dialysis, venous (blue) end luer adapter was cracked and had leaked blood.No instrument was used to loosen or tighten the device.Tego was not utilized.The insertion site was not treated prior to product placement.No cleaning agent was used on the device.The catheter was repaired.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: b5, g3 correction: e3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, after one week of usage of dialysis, venous (blue) end luer adapters on three catheters were cracked and had leaked blood.No instrument was used to loosen or tighten the device.Tego was not utilized.The insertion site was not treatedprior to product placement.No cleaning agent was used on the device.The catheter was repaired.There was no reported patient injury.
Event or Problem Description
According to the reporter, after one week of usage of dialysis, venous (blue) end luer adapter was cracked and had leaked blood.No instrument was used to loosen or tighten the device.Tego was not utilized.The insertion site was not treated prior to product placement.No cleaning agent was used on the device.The catheter was repaired.There was no reported patient injury.
Additional Manufacturer Narrative